# SDR USAASB00295

- Difficulty date: October 16, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 1173T111
- Condition: Damaged
- Location: Rt Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

PIT - FLT 1140 - EN ROUTE FROM LGA-PIT, FLIGHT LOST PRESSURIZATION AT FL220.  DESCENDED TO FL090 AND SET PRESSURIZATION SYSTEM MANUAL.  OXYGEN MASKS DEPLOYED NORMALLY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AT PIT.  MAINTENANCE FOUND A DAMAGED COMPRESSOR DISCHARGE OVERHEAT SWITCH ON THE RIGHT ACM DAMAGED.  REMOVED AND REPLACED COMPRESSOR DISCHARGE OVERHEAT SWITCH.  PRESSURIZED AIRCRAFT TO 5 PSI.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
